# SDR UPS96821475

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Engine: Ge CFM562
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Filter
- Condition: Malfunctioned
- Location: Nr 3 Eng
- Stage of operation: UK
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, REMOVED AND REPLACED FUEL FILTER ASSY DUE TO ENGINE FLAME-OUT, NR 3.  REPLACED FUEL FILTER ASSY, NO CONTAMINATION FOUND REF MM 27-00-00.  LEAK CHK'D NR 3 FUEL FILTER AS REQUIRED AND NO LEAKAGE NOTED.
